A “path” estimate for the solution of linear and nonlinear
Doklady Akademii Nauk, Tome 337 (1994) no. 2, pp. 162-164
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1994_337_2_a3,
author = {G. A. Mikhailov and M. Yu. Plotnikov},
title = {A {\textquotedblleft}path{\textquotedblright} estimate for the solution of linear and nonlinear},
journal = {Doklady Akademii Nauk},
pages = {162--164},
year = {1994},
volume = {337},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1994_337_2_a3/}
}
G. A. Mikhailov; M. Yu. Plotnikov. A “path” estimate for the solution of linear and nonlinear. Doklady Akademii Nauk, Tome 337 (1994) no. 2, pp. 162-164. http://geodesic.mathdoc.fr/item/DAN_1994_337_2_a3/